# SDR 02FDEA00540

- Difficulty date: July 26, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-22
- Aircraft serial: 21289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CABIN HAS CRACKED STR CLIP AT BS 680 STR 4L.  REMOVED AND REPLACED CLIP PER SRM 51-30-2.
